Alrazi Abdeljabbar

Alrazi Abdeljabbar

Alrazi Abdeljabbar
Assistant Professor
+971 (0)2 6075 268

Dr. Alrazi Abduljabbar earned his MS and BS degrees from the University of Jordan in 1996 and 1992, respectively. In 2012, Dr. Alrazi earned his PhD in Applied and Abstract Mathematics from the University of South Florida, one of the largest research institutes in Florida.

Dr. Alrazi has more than 20 years of teaching experience, during which he has taught different levels from college algebra to topology and analysis in different universities including the University of South Florida, University of Jordan, and Savannah State University. He has earned many awards in teaching, grants and travel support during his career journey and he is a member of international professional organizations like the American Mathematical Society and the National Council for Teachers of Mathematics.

Dr. Alrazi joined the Petroleum Institute as an assistant professor of mathematics in 2015. His scientific interests lie in nonlinear partial differential equations, soliton theory, computational methods, inequalities and nonlinear analysis. He has published several papers in applied mathematics journals and given many talks and presentations at national and international conferences.

  • MATH 111 Calculus I
  • MATH 161 Calculus II
  • MATH 212 Calculus III
  • MATH261 Differential Equations
  • MATH361 Advance Mathematics for Engineers
  • MATH461 Linear Algebra
  • Real Analysis
  • Partial Differential Equations
  • Topology
  • Foundation of Higher Mathematics
  • Nonlinear partial differential equations
  • Soliton theory
  • Functional analysis
  • Alrazi Abdeljabbar and Trung Dinh Tran, Pfaffian solutions to a generalized KP system with variable coefficients,  Applied Mathematical Sciences, 10(48), 2016, 2351-2368.
  • Alrazi Abdeljabbar and Trung Dinh Tran, Singular Differential Equations and g -Drazin Invertible Operators, International Journal of Analysis ,Volume 2016 (2016), 5 pages.
  • Wen-Xiu. Ma, Alrazi Abdeljabbar and Magdy Assad, Wronskian and Grammian solutions to a (3+1)-dimensional generalized KP equation, Appl. Math. Comput. 217 (2011)10016-10023.
  • Wen-Xiu Ma and Alrazi Abdeljabbar, A bilinear Bäcklund transformation of a (3+1)-Dimensional generalized KP equation, Appl. Math. Lett. 52(10) (2012) 1500-1504.
  • Alrazi Abdeljabbar and Wen-Xiu Ma, Determinant solutions to a (3+1)-dimensional generalized KP equation with variable coefficients, Chin. Ann. Math. B, 33(5) (2012)641-650.

New to site? Create an Account


Lost password? (close)

Already have an account? Login